Some regularities and singularities appearing in the study of polynomials and operators
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque no. 323  (2009), p. 123-160
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2009__323__123_0,
     author = {Chaperon, Marc and L\'opez de Medrano, Santiago},
     title = {Some regularities and singularities appearing in the study of polynomials and operators},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     pages = {123-160},
     zbl = {1200.32018},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__123_0}
}
Chaperon, Marc; López de Medrano, Santiago. Some regularities and singularities appearing in the study of polynomials and operators, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 123-160. http://www.numdam.org/item/AST_2009__323__123_0/

[1] V. I. Arnol'D - "Matrices depending on parameters", Uspehi Mat. Nauk 26 (1971), p. 101-114. | Zbl 0259.15011

[2] M. Chaperon - "Géométrie différentielle et singularités de systèmes dynamiques", Astérisque 138-139 (1986). | Numdam | Zbl 0601.58002

[3] M. Chaperon, Calcul différentiel et calcul intégral, 3e année, Dunod, corrected and expanded second printing, 2008.

[4] M. Chaperon & S. López De Medrano - "On the Hopf bifurcation for flows", C. R. Math. Acad. Sci. Paris 340 (2005), p. 833-838. | Article | Zbl 1069.37040

[5] M. Chaperon, S. López De Medrano & J. L. Samaniego - "On sub-harmonic bifurcations", C. R. Math. Acad. Sci. Paris 340 (2005), p. 827-832. | Article | Zbl 1069.37041

[6] I. M. Gel'Fand, M. M. Kapranov & A. V. Zelevinsky - Discriminants, resultants, and multidimensional determinants, Mathematics: Theory & Applications, Birkhäuser, 1994. | Zbl 0827.14036

[7] W. T. Gowers - "A solution to Banach's hyperplane problem", Bull. London Math. Soc. 26 (1994), p. 523-530. | Article | Zbl 0838.46011

[8] T. Kato - Perturbation theory for linear operators, Corrected printing of the second edition, Springer, 1976, Grundlehren der Mathematischen Wissenschaften, Band 132. | Zbl 0342.47009

[9] P. Rosenbloom - "Perturbation of linear operators in Banach spaces", Arch. Math. (Basel) 6 (1955), p. 89-101. | Article | Zbl 0065.10502

[10] W. Rudin - Functional analysis, McGraw-Hill Book Co., 1973. | Zbl 0867.46001 | Zbl 0253.46001

[11] Van Der Waerden - Modern algebra, in part a development from lectures by E. Artin and E. Noether, vol. 1, F. Ungar, 1949. | Zbl 0033.10102